Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 143510, 10 pages
http://dx.doi.org/10.1155/2015/143510
Research Article

Nonlinear Dynamics, Fixed Points and Coupled Fixed Points in Generalized Gauge Spaces with Applications to a System of Integral Equations

Faculty of Mathematics and Computer Science and Faculty of Business, Babeş-Bolyai University Cluj-Napoca, Kogălniceanu Street No. 1, 400084 Cluj-Napoca, Romania

Received 2 June 2015; Accepted 31 July 2015

Academic Editor: Gabriele Bonanno

Copyright © 2015 Adrian Petruşel and Gabriela Petruşel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Adrian Petruşel and Gabriela Petruşel, “Nonlinear Dynamics, Fixed Points and Coupled Fixed Points in Generalized Gauge Spaces with Applications to a System of Integral Equations,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 143510, 10 pages, 2015. https://doi.org/10.1155/2015/143510.